# SDR UALA2010100503688

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 54,265 hours, 19,964 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER DOME NUTS BETWEEN FR 55 & 56 AT ANTENNA MOUNT.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER REPAIR IAW REO-L01272, EVA-80171 AND SRM.
